# SDR SIMA20240908001

- Difficulty date: September 8, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fr 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E055103 - SSI 53-23-003- LOWER FUSELAGE INTERNAL DOUBLER HAS CORROSION BELOW FR 88 BETWEEN STGR 27R-28R. (LEVEL 2 CORROSION). RAR LOWER FUSELAGE INTERNAL DOUBLER BELOW FR88, BETWEEN STR27R-STR28R IAW ERJ 175 SRM 51-40-08.
